Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Difficulty in getting an erection, taking propecia, bupropion. Had taken test booster. Chances of medicines affecting sex drive?

I am a 28 year old male taking propecia and bupropion . I have recently noticed problems getting an erection . I have read that it can be a side effect of these medications . Also, I was taking a test booster for 8 weeks and recently stopped a few days ago. I was thinking the test booster had the negative affect because i have been on propecia and bupropion together for a couple of years and only noticing erectile dysfunction problems now. I am curious as to where the test booster in combination with propecia and bupropion may have negative impacted my sex drive.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
- Penile shrinkage
- Dry penis
- Thin penis
- Skin colour/texture changes to foreskin, poor skin elasticity
- Loss of penile sensation
- No libido
- Constantly fluctuating testicle size
- Testicles enlarge to full size but penis does not
- Muted/missing orgasm

these are the most common side effect of these drugs if taken long time
Answered: Tue, 24 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor